|supplements for facial wasting?
Oct 23, 2003
Are there any supplements, prescriptions, or even any studies now which show that perhaps taking a certain supplement or drug might reduce lipoatrophy from occuring. I am in a pickle since I am not on meds and feel great yet have already began to facial waste. I have no idea how to reverse this, but would really prefer an alternative to cosmetics if possible. Any suggestions or findings? Thanks.
Response from Dr. Moyle
Dear Martin, the answer at present is no. However, facial wasting is rare off therapy and so you should siscuss this with your physician to invsetigate whether there are, for example, hormonal problems that are influencing this. Eating a 'heart healthy' diet with adequate calories to maintain a normal weight for your heaight and exercising regularly are the basis of all management advice
I hope this gives some starting points for you
What percent get problems?
TIME FOR ACTION IS NOW!!! PLEASE POST!!! :-)
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
- Can Hepatitis B Test Return A False Positive?
- Can You Get Genital Warts On The Labia Minor?
- Can You Get Genital Warts On Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.